# SDR UPS05445070

- Difficulty date: July 19, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: BAC1505100849
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW CENTER SECTION SURFACE BS 1241 RBL 104 'T' CHORD FOUND CRACKED, CRACK LENGTH 2.125".  'T' CHORD REWORKED AND INSTALLED AS PER SRM 51-10-01 AND 51-30-02.
